# SDR UALA2013021500902

- Difficulty date: February 14, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 67,710 hours, 24,924 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST OVERWING EXIT AT 20A INOP.  TROUBLESHOOTING FOUND CONNECTOR ON INVERTOR AT SEAT 21ABC LOOSE, IT POWERS SEAT 20A ALSO.  OPS CHECK NORMAL.
